# SDR IPXA10558122

- Difficulty date: January 6, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 12,696 hours, 8,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO COMPARTMENT FLOOR PANEL IS DAMAGED BS920-1040, RBL 45-60 WL208.  FABRICATED FLOOR PANEL IAW STANDARD EO NR B757-5320-9692-F.
